# SDR UALA2013061904251

- Difficulty date: June 19, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,968 hours, 14,971 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BETWEEN ROWS 37 AND 38 RIGHT INOPERATIVE.  REPLACED LAMPS, OPS CHECKED NORMAL.
